Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 76, NWS Jacksonville, FL

May 22, 2012Flagler County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 22, 2012, 7:32 PM EDT for Flagler County, Florida. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2012, 7:32 PM EDT (23:32 UTC)
Expired
May 22, 2012, 8:15 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 119 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 7:34 PM EDTTSTM WND GST 4510 W Bunnell, FLTRAINED SPOTTER REPORTED WIND GUSTS OF 40 TO 50 MPH.
May 22, 7:34 PM EDTHAIL 0.7510 W Bunnell, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 398 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
398 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WUUS52 KJAX 222332
SVRJAX
FLC035-230015-
/O.NEW.KJAX.SV.W.0076.120522T2332Z-120523T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
732 PM EDT TUE MAY 22 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA

* UNTIL 815 PM EDT

* AT 733 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 10 MILES WEST OF BUNNELL...OR NEAR ANDALUSIA...AND MOVING
  NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUNNELL AND PALM COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2938 8142 2939 8143 2939 8144 2949 8149
      2967 8121 2951 8113 2949 8112
TIME...MOT...LOC 2333Z 235DEG 26KT 2946 8139

$$

ENYEDI
4 follow-up statements
137 
WWUS52 KJAX 222336
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
736 PM EDT TUE MAY 22 2012

FLC035-230015-
/O.CON.KJAX.SV.W.0076.000000T0000Z-120523T0015Z/
FLAGLER FL-
736 PM EDT TUE MAY 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHERN FLAGLER COUNTY...

AT 736 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ESPANOLA...OR 6 MILES EAST OF ANDALUSIA...MOVING NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESPANOLA...BUNNELL AND PALM COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2939 8140 2949 8146 2967 8121 2949 8112
TIME...MOT...LOC 2336Z 235DEG 26KT 2947 8137

$$
011 
WWUS52 KJAX 222343
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
743 PM EDT TUE MAY 22 2012

FLC035-230015-
/O.CON.KJAX.SV.W.0076.000000T0000Z-120523T0015Z/
FLAGLER FL-
743 PM EDT TUE MAY 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHERN FLAGLER COUNTY...

AT 744 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR ESPANOLA...OR NEAR BUNNELL...MOVING
NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUNNELL
AND PALM COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2942 8132 2951 8143 2967 8121 2949 8112
TIME...MOT...LOC 2344Z 235DEG 26KT 2950 8132

$$
855 
WWUS52 KJAX 222350
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
750 PM EDT TUE MAY 22 2012

FLC035-230015-
/O.CON.KJAX.SV.W.0076.000000T0000Z-120523T0015Z/
FLAGLER FL-
750 PM EDT TUE MAY 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN FLAGLER COUNTY...

AT 750 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
ESPANOLA...OR NEAR BUNNELL...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PALM
COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2947 8134 2953 8140 2967 8121 2955 8115
TIME...MOT...LOC 2350Z 235DEG 26KT 2952 8128

$$

ENYEDI
507 
WWUS52 KJAX 230013
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
813 PM EDT TUE MAY 22 2012

FLC035-230023-
/O.EXP.KJAX.SV.W.0076.000000T0000Z-120523T0015Z/
FLAGLER FL-
813 PM EDT TUE MAY 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLAGLER COUNTY
WILL EXPIRE AT 815 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 2947 8134 2953 8140 2967 8121 2955 8115
TIME...MOT...LOC 0013Z 235DEG 26KT 2962 8112

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:03 PM EDT, 4 hours 29 minutes earlier.

Area forecast discussion, May 22, 3:03 PM EDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT TUE MAY 22 2012

...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING...

.SHORT TERM...
THIS AFTERNOON THROUGH TONIGHT...A MID AND UPPER LEVEL TROUGH
PRESENTLY OVER WERN GA TO SE AL AND THE FL PANHANDLE WILL
PROGRESS EWD WITH COOLER TEMPS ALOFT (-13C TO -15C IN SE GA) AND
DAYTIME INSTABILITY ENABLING ISOLATED TO SCT CONVECTION TO
DEVELOP. CURRENT RADAR TRENDS SUGGEST INCREASING INSTABILITY WITH
SCT SHOWERS AND STORMS FROM NEAR ST AUGUSTINE TO NEAR OCALA. THIS
IS IN RESPONSE TO EARLIER OUTFLOW BOUNDARY AND W COAST SEA BREEZE.
NONE OF THE MODELS SEEM TO BE LATCHING ONTO THE CURRENT CONVECTION
VERY WELL. FOR THIS EVENING...WILL MAINTAIN 40 TO NEAR 50% SHOWER/TSTMS
CHANCES ALONG THE E COAST AND OVER SECTIONS OF SE GA AND ABOUT 30%
ELSEWHERE AND THEN LOWER TO SLIGHT CHANCE OR LESS AROUND MIDNIGHT.
INCREASED STORM ORGANIZATION POSSIBLE AS MID LEVEL FLOW INCREASES
THROUGH THE EVENING WITH MULTI-CELLS CLUSTERS POSSIBLE...AND MORE
DISCRETE THUNDERSTORM CELLS OVER THE S ZONES. LOWS TONIGHT WILL BE
IN THE MID TO UPPER 60S. WON'T RULE OUT SOME PATCHY FOG LATE
TONIGHT WITH LIGHT WINDS/WEAK PRES GRADIENT IN PLACE.

WED AND THU...DEEP LAYER MOISTURE AND SUBSIDENCE INCREASES OVER
THE AREA AS THE TROUGH LIFTS OUT TO THE NE. MAX TEMPS AROUND 87
TO 92 BOTH DAYS. HOWEVER...ON WED A SHORTWAVE TROUGH MOVES INTO
THE WRN GULF AND INTO THE CENTRAL GULF BY 12Z THU. THIS SYSTEM
APPEARS TO INDUCE SFC LOW DEVELOPMENT...PERHAPS IN THE FORM OF
ELONGATED TROUGHING FROM WRN CUBA TO BAHAMAS ON THU. WHAT THIS
WILL TRANSLATE IN FOR US IS A TRANSITION TO A S AND PERHAPS SE
LLVL FLOW BY THU. LIKE YESTERDAY...THE GUIDANCE HAS BEEN SHOWING
ONSHORE FLOW DEVELOPING LATER IN THE WEEK. FOR NOW...WILL MAINTAIN
SLIGHT SHOWER/TSTM CHANCES OVER THE ERN ZONES AND COASTAL WATERS
BOTH WED AND THU...THOUGH THE BETTER CHANCES SHOULD EXIST ON THU
AS PWATS INCREASE FROM 1 INCH ON WED TO ABOUT 1.4 INCHES ON THU.
ON FRI...MOST OF THE GUIDANCE KEEPS HIGHER DEEPER LAYER MOISTURE E
AND S OF THE AREA AND AN ELY FLOW. ONLY LOW END POPS EXPECTED AT
THIS TIME WITH HIGHS AGAIN IN UPPER 80S AND LOWER 90S AS A DEEP
LAYER HIGH PRES RIDGE BUILDS OVER THE MS VALLEY.

.LONG TERM...SAT-TUE.
STRONG HIGH PRES AT SFC AND ALOFT SHIFTS NE INTO THE TN VALLEY ON
SAT WHILE WEAK TROUGHING REMAINS OVER THE WRN ATLC INTO THE BAHAMAS
TO NEAR SRN FL AND THE SE GULF OF MEXICO. AN ELY FLOW LOOKS MOST
PROBABLE WITH SFC HIGH TO OUR N AND ANTICIPATE ONLY LOW END RAIN
CHANCES AND WARMER THAN NORMAL TEMPS. DUE TO THE MODEL VARIABILITY
AND SOLUTIONS SUN THROUGH TUE...HAVE NOT MADE ANY OTHER CHANGES TO
THE FORECAST ATTM.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND POTENTIALLY
IMPACT SSI...JAX...AND VQQ AFTER 20Z...WITH ACTIVITY AT CRG POSSIBLY
BEGINNING BY 20Z. PLEASE CHECK FOR AMENDMENTS LATE THIS AFTERNOON
AND INTO THE EVENING HOURS FOR UPDATES ON TIMING AND INTENSITY.
MAINLY SOUTHWEST WINDS OF 10 TO 20 KNOTS FROM JUST OFF THE SURFACE
UP TO 10000 FEET WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20
KNOTS ABOVE 4000 FEET AT THE AREA TERMINALS AFTER 00Z.

&&

.MARINE...
SOUTH TO SOUTHWEST WINDS WILL NEAR CAUTION CRITERIA OVER THE
OFFSHORE WATERS THIS EVENING. WAVES OFFSHORE WILL BUILD TO NEAR 5
FEET. WINDS WILL SUBSIDE BELOW CAUTION CRITERIA OVER THE OFFSHORE
WATERS DURING THE PREDAWN HOURS. SOUTHEAST TO SOUTH WINDS WILL ONCE
AGAIN BRIEFLY INCREASE TO NEAR CAUTION CRITERIA OVER THE OFFSHORE
WATERS ON WEDNESDAY AFTERNOON AND EVENING. WINDS AND SEAS WILL BUILD
BEGINNING LATE THURSDAY AS LOWER PRESSURES DEVELOP OVER THE BAHAMAS
AND HIGH PRESSURE BUILDS OVER THE WESTERN ATLANTIC...TIGHTENING OUR
LOCAL PRESSURE GRADIENT. CAUTION OR SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED FROM FRIDAY THROUGH THE WEEKEND.

RIP CURRENTS:
A MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH THE EVENING
HOURS DUE TO A LINGERING EASTERLY LONG PERIOD SWELL. A MODERATE RISK
MAY CONTINUE INTO WEDNESDAY AS ONSHORE WINDS BEGIN TO INCREASE.

&&

.FIRE WEATHER...
MINIMUM RH'S WILL FALL TO AROUND 35 PERCENT OVER PORTIONS OF THE
REGION ON WEDNESDAY. HOWEVER...DURATIONS ARE CURRENTLY IN QUESTION
AND RED FLAG HEADLINES HAVE NOT BEEN ISSUED FOR TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  63  89  64  91 /  30  10  10  10
SSI  69  86  72  85 /  40  10  10  20
JAX  65  89  67  87 /  40  20  20  20
SGJ  69  85  70  84 /  40  20  20  20
GNV  63  90  65  89 /  20  20  20  20
OCF  64  92  66  90 /  20  20  20  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/NELSON/WALKER
Hazardous weather outlook, May 22, 1:05 PM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
105 PM EDT TUE MAY 22 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-230700-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
105 PM EDT TUE MAY 22 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE
FORECAST AREA...

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FRONTAL BOUNDARY WILL MOVE TOWARD THE AREA TODAY AND COMBINED
WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED
THUNDERSTORM ACTIVITY BY MID AFTERNOON THROUGH THIS EVENING.
MOST OF THE ACTIVITY WILL BE FOCUSED OVER SOUTHEAST GEORGIA
AND THE EASTERN ZONES BY LATE THIS AFTERNOON AND EVENING. ISOLATED
STRONG TO POSSIBLY SEVERE STORMS WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS AND LARGE HAIL.

MARINE INTERESTS OPERATING IN THE COASTAL WATERS AND INTRACOASTAL
WATERWAYS...BE AWARE OF THE RISK OF GUSTY WINDS AND ROUGH SEAS WITH
STORMS MOVING FROM WEST TO EAST INTO THE WATERS...AND BE PREPARED
TO SEEK SAFE HARBOR IF WEATHER BECOMES THREATENING.

WITH CONTINUED EASTERLY SWELL...A MODERATE RISK OF RIP CURRENTS
WILL PREVAIL TODAY AT LOCAL BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON WEDNESDAY DUE TO
CONTINUED EASTERLY SWELLS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. PLEASE RELAY
ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND
LOCAL COUNTY EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, May 22, 6:53 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
653 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             ST. MARYS               30.71N 81.54W
05/22/2012  E0.25 INCH       CAMDEN             GA   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED A REPORT OF PEA SIZED HAIL IN THE
            SUGARMILL AREA OF ST. MARYS GEORGIA.

&&

SHULER
Special weather statement, May 22, 6:55 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
655 PM EDT TUE MAY 22 2012

FLZ032-037-222330-
CLAY-PUTNAM-
655 PM EDT TUE MAY 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
CLAY AND NORTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 730 PM EDT...

AT 655 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LAKE GENEVA...OR 4 MILES NORTHEAST
OF MELROSE...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...LAKE GENEVA...KEYSTONE
HEIGHTS AND FLORAHOME THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2973 8182 2971 8205 2981 8205 2991 8183
TIME...MOT...LOC 2255Z 244DEG 19KT 2976 8199

ENYEDI
Special weather statement, May 22, 7:04 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EDT TUE MAY 22 2012

GAZ162-163-222345-
CLINCH-ECHOLS-
704 PM EDT TUE MAY 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND NORTHWESTERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...

AT 704 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF MAYDAY...OR 11
MILES NORTH OF STATENVILLE...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MAYDAY AND DU PONT THROUGH
745 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3081 8311 3082 8311 3086 8309 3086 8302
      3088 8298 3097 8297 3105 8271 3081 8265
      3073 8311 3080 8313
TIME...MOT...LOC 2304Z 257DEG 15KT 3086 8303

PETERSON
Special weather statement, May 22, 7:10 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
710 PM EDT TUE MAY 22 2012

FLZ038-230000-
FLAGLER-
710 PM EDT TUE MAY 22 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
FLAGLER COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 800 PM
EDT...

AT 710 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 11 MILES SOUTHWEST OF BUNNELL...OR 8 MILES
SOUTHEAST OF CRESCENT CITY...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BUNNELL AND FLAGLER BEACH
THROUGH 800 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2942 8110 2941 8115 2931 8115 2931 8143
      2939 8143 2940 8144 2939 8146 2940 8147
      2942 8147 2944 8144 2954 8115 2944 8110
TIME...MOT...LOC 2310Z 254DEG 16KT 2938 8139

ENYEDI
Local storm report, May 22, 7:14 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
714 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             3 NNE ST. MARYS         30.75N 81.52W
05/22/2012  E0.50 INCH       CAMDEN             GA   COCORAHS

            HAIL ONE HALF INCH IN DIAMETER FELL FOR ABOUT 5 MINUTES.

&&

SHULER
Local storm report, May 22, 7:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
732 PM EDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND GST     FLAGLER BEACH           29.47N 81.13W
05/22/2012  M48 MPH          FLAGLER            FL   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED A WIND GUST OF 48 MPH AT FLAGLER
            BEACH.

&&

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 1:16 PM EDTSpecial Weather StatementJAXPutnam29 min
May 22, 2:37 PM EDTSpecial Weather StatementJAXSaint Johns23 min
May 22, 3:00 PM EDTSpecial Weather StatementJAXSaint Johns30 min
May 22, 4:13 PM EDTSpecial Weather StatementJAXColumbia32 min
May 22, 4:22 PM EDTSpecial Weather StatementJAXSuwannee23 min
May 22, 4:35 PM EDTSpecial Weather StatementJAXClay25 min
May 22, 4:49 PM EDTSevere Thunderstorm WarningJAXClay26 min
May 22, 4:58 PM EDTSpecial Weather StatementJAXUnion32 min
May 22, 5:31 PM EDTSpecial Weather StatementJAXBradford29 min
May 22, 5:49 PM EDTSpecial Weather StatementJAXClay26 min
May 22, 6:18 PM EDTSpecial Weather StatementJAXMarion42 min
May 22, 6:28 PM EDTSpecial Marine WarningJAX62 min
May 22, 6:29 PM EDTSpecial Weather StatementJAXClay46 min
May 22, 6:43 PM EDTAreal Flood AdvisoryJAXClay92 min
May 22, 6:55 PM EDTSpecial Weather StatementJAXClay35 min
May 22, 6:58 PM EDTAreal Flood AdvisoryJAXNassau92 min
May 22, 7:10 PM EDTSpecial Weather StatementJAXFlagler50 min
May 22, 7:25 PM EDTSpecial Marine WarningJAX95 min
May 22, 7:27 PM EDTSpecial Marine WarningJAX33 min
May 22, 7:39 PM EDTSpecial Weather StatementJAXClay51 min
May 22, 7:53 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns37 min
May 22, 7:59 PM EDTSpecial Marine WarningJAX61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.